Review: could Ibuprofen cause Vomiting?
We study 57,904 people who have side effects while taking Ibuprofen from FDA and social media. Among them, 2,993 have Vomiting. Find out below who they are, when they have Vomiting and more.
Stay connected: join a mobile support group for people who take Ibuprofen and have Vomiting >>>
Ibuprofen (latest outcomes from 61,516 users) has active ingredients of ibuprofen. It is often used in pain.
Vomiting (latest reports from 1,068,286 patients) has been reported by people with high blood pressure, pain, type 2 diabetes, depression, multiple sclerosis.
On Aug, 11, 2014: 57,899 people reported to have side effects when taking Ibuprofen. Among them, 3,603 people (6.22%) have Vomiting. They amount to 0.34% of all the 1,057,727 people who have Vomiting on eHealthMe.
Time on Ibuprofen when people have Vomiting * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Vomiting when taking Ibuprofen * :
Age of people who have Vomiting when taking Ibuprofen * :
Severity of Vomiting when taking Ibuprofen ** :
|least||moderate||severe||most severe |
How people recovered from Vomiting ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Pain (393 people, 10.91%)
- Contraception (258 people, 7.16%)
- Depression (193 people, 5.36%)
- Hypertension (150 people, 4.16%)
- Headache (148 people, 4.11%)
Top co-used drugs for these people * :
- Aspirin (431 people, 11.96%)
- Acetaminophen (371 people, 10.30%)
- Yaz (331 people, 9.19%)
- Yasmin (313 people, 8.69%)
- Zometa (251 people, 6.97%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who take Ibuprofen and have Vomiting
- group for people who take Ibuprofen
- group for people who have Vomiting
Comments from related studies:
From this study (8 months ago):
Had very high liver enzymes just days after taking Bactrim DS & Ibuprofen 800 mg together for 2 weeks. Had dark urine & vomiting while taking meds. Had gallbladder removed and had trouble with blood clotting after surgery. Needed several blood transfusions due to blood clotting issues. Now have on going diarrhea, weight loss, pain and lethargy.
Can you answer these questions (what is this?):
More questions for: Ibuprofen, Vomiting
You may be interested at these reviews (what is this?):
- Poisened by fenofibrate
it started in Apr. 2013. I would eat and get sick to my stomach. I would have severe shooting pains in my stomach area. My bowels were loose and would stay that way. Or at times I would just be nauseated for no apparent reason. My mouth got dry and I began having dizzy spells. Those last two symptom ...
- Buspirone and biotin
I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side an ...
- Hypercalcemia during use of fluconizole over 6 months
Post diverticulitis surgery multiple my mother was on multiple antibiotics but the most consistent one was Fluconizole. After release, she was slowly taken off other antibiotics being left on Fluconizole for abscesses that would not go away and eventually needed to be surgically removed. After rep ...
More reviews for: Ibuprofen, Vomiting
On eHealthMe, Ibuprofen (ibuprofen) is often used for pain. Find out below the conditions Ibuprofen is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Ibuprofen used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Drugs in real world that are associated with:
Could your condition cause it?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.